# SDR ABXA9800718

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46097
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UPLATCH FAILED DURING CLIMB.  RECYCLED GEAR SEVERAL TIMES, NO CHANGE.  AFTER ENCOUNTERING TURBULENCE, LIGHT WENT OUT AND REMAINED OUT.  REPLACED LEFT MAIN LANDING GEAR UPLATCH SWITCH IAW DC8 MM 32-60-00.  OPS CHECKED GOOD.
